| Catalog Number |
366667 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/16/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Medical device lot #: unknown.Device manufacture date: unknown.Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.
Event or Problem Description
It was reported that bd vacutainer® lithium heparin (lh) 56 usp units blood collection tubes "heparin-366667 - no or low draw.".